When is a group homomorphism a covering homomorphism?
Extracta mathematicae, Tome 22 (2007) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{EXMATH_2007_2007_1_a22,
author = {Santos, J. C. },
title = {When is a group homomorphism a covering homomorphism? },
journal = {Extracta mathematicae},
pages = {325-330},
year = {2007},
volume = {22},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMATH_2007_2007_1_a22/}
}
Santos, J. C. . When is a group homomorphism a covering homomorphism?. Extracta mathematicae, Tome 22 (2007) no. 3. http://geodesic.mathdoc.fr/item/EXMATH_2007_2007_1_a22/